# SDR AALA201709299016

- Difficulty date: September 22, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 48,752 hours, 28,545 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53230822001
- Condition: Worn
- Location: Frame 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LOWER CUTOUT FORWARD CARGO BAY LOCK FITTING AT FRAME 25 PLUS 10 INCHES.   REPLACED THE LOCK FITTING IAW SRM 51-72-11 AND DRAWING D53231685.
